VOL. 164 · NO. 4 | 15 March 2015
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 164 (4), (15 March 2015)
No abstract available
Articles
Shun-Jen Cheng, Ngau Lam, Weiqiang Wang
Duke Math. J. 164 (4), 617-695, (15 March 2015) DOI: 10.1215/00127094-2881265
KEYWORDS: Lie superalgebra, differential operators, free field realization, Howe duality, 17B10
Ziv Ran
Duke Math. J. 164 (4), 697-722, (15 March 2015) DOI: 10.1215/00127094-2881483
KEYWORDS: multisecant lines, Rational curves, generic projections, multiple points, 14N05
Nalini Anantharaman, Etienne Le Masson
Duke Math. J. 164 (4), 723-765, (15 March 2015) DOI: 10.1215/00127094-2881592
KEYWORDS: large random graphs, Laplacian eigenfunctions, quantum ergodicity, semiclassical measures, 58J51, 60B20
Vincent Humilière, Rémi Leclercq, Sobhan Seyfaddini
Duke Math. J. 164 (4), 767-799, (15 March 2015) DOI: 10.1215/00127094-2881701
KEYWORDS: Symplectic manifolds, coisotropic submanifolds, characteristic foliation, $C^{0}$–symplectic topology, spectral invariants, 53D40, 37J05
Backmatter
Duke Math. J. 164 (4), (15 March 2015)
No abstract available
Back to Top